It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The only reason I am telling you this is because you sound a lot like me when I started out on bcp's - I had perfect skin, no pimples except now and again before my period but nothing serious, and when I started BCP's (Yasmin) I got a terrible outbreak in month 2-3 and stopped. After a few months it went back to normal so I decided to try it again and got on Orthocyclen - same thing. Went from that to Nuvaring, and now I have given up on them and am still getting over all the scars the hormones gave me.

I'm using a diaphram and condom.

I don't want to scare you, because I know a ton of women LOVE yaz for skin, so maybe this is just an initial outbreak? When I brok eout, I knew it was the bc because it was always in the same spot, right around my mouth/chin and when I saw my gyno she said that was hormonal acne most liekly brought on by the pill.

Let us know how it goes and good luck!
I just started taking Yasmin about 2 weeks ago, and like you guys, my skin was almost perfext,except for a few break outs before my period.. But now my skin is breaking out terribly.. Does anyone suggest getting off the pill? Or do the skin (pimples) get worse before the skins gets better????
PLZ help!!
Isn't it so weird that women who have good skin breakout more when on birth control and women who have acne go on birth control and it helps them. I don't know what to tell you I have always had acne and I take Yasmin which makes my skin perfectly clear. All I really wanted to say is if you are blessed enough to have clear skin naturally then go off the pill and find another birth control method because treating acne is no fun and its expensive, antibiotics, creams they all cost a lot and never completely cure it. Maybe the non hormonal IUD Paragard My aunt loves it and its 99% effective just like the pill so you wont have to worry like with condoms about breaking and such. Another thing is you could use two barrier methods like anther poster suggested. A diaphram and condoms when used together would be very good protection.
I had the same thing w Yasmin and I was only on it for about a month. I'm still trying to figure out if my skin is going to clear up, but yes, my skin went from "ok" to "OMG WHAT IS THAT ON MY FACE" kinda break outs. I would suggest booking an appointment w a Dermo, and talking to your Gyno. Good luck!





All times are GMT -7. The time now is 03:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!